Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An elementary estimate for the $k$-free integers


Author: Eckford Cohen
Journal: Bull. Amer. Math. Soc. 69 (1963), 762-765
DOI: https://doi.org/10.1090/S0002-9904-1963-11024-1
MathSciNet review: 0153628
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Carmichael, On expansions of arithmetical functions, Proc. Nat. Acad. Sci. 16 (1930), 613-616.
  • 2. Eckford Cohen, An extension of Ramanujan's sum, Duke Math. J. 16 (1949), 85-90. MR 27781
  • 3. Eckford Cohen, Some sets of integers related to the k-free integers, Acta Sci. Math. Szeged 22 (1961), 223-233. MR 132051
  • 4. Eckford Cohen, On the mean parity of arithmetical functions, (to appear). MR 248098
  • 5. Eckford Cohen, Cauchy product estimates of arithmetical functions, (to appear). MR 150094
  • 6. G. H. Hardy, Ramanujan, Chelsea, New York (in particular, p. 141, paragraph 2).
  • 7. G. H. Hardy and E. M. Wright, The theory of numbers, 3rd ed., Clarendon, Oxford, 1954. MR 67125


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11024-1

American Mathematical Society